# SDR CHQA20140602184

- Difficulty date: June 2, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N562RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 28,461 hours, 23,364 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,409 hours, 22,896 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 142093
- Part serial: 138
- Condition: Faulty
- Location: Brake System
- Part time: 23,742 hours, 19,362 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THEY RECEIVED A BRAKE OTBD INOPERATIVE CAUTION MSG WHEN THE LG WAS SELECTED DOWN. THE CREW DECLARED AN EMER.  THE ACFT LANDED WITHOUT INCIDENT & SAFETY CREWS INSPECTED THE BRAKE & FOUND THE ACFT SAFE TO TAXI TO THE GATE UNDER ITS OWN POWER.  MX REPLACED THE BRAKE CONTROL UNIT.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
